A Simplified Procedure for Singular Integral Equations with Logarithmic Kernels

Margetson, J. and Morland, L. W. (1970) A Simplified Procedure for Singular Integral Equations with Logarithmic Kernels. IMA Journal of Applied Mathematics, 6 (4). pp. 302-309. ISSN 0272-4960

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:12
Last Modified: 22 Apr 2020 00:02
URI: https://ueaeprints.uea.ac.uk/id/eprint/52924
DOI: 10.1093/imamat/6.4.302

Actions (login required)

View Item View Item